Alert archive / West Virginia / River Flood Warnings in 2011
River Flood Warning 12, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Apr 12, 2011, 10:31 PM EDT for Pocahontas County, West Virginia. It took effect at Apr 13, 2011, 2:28 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 10:31 PM EDT (02:31 UTC)
- In effect from
- Apr 13, 2011, 2:28 AM EDT
- Expired
- Apr 13, 2011, 6:24 AM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- Minor
County Pocahontas County, WV
The radar
The Roanoke radar (KFCX), 147 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Greenbrier River at Marlinton (MRLW2).
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
174 WGUS41 KRLX 130231 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED RIVER FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON WV 1031 PM EDT TUE APR 12 2011 ...THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... GREENBRIER RIVER... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...POCAHONTAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND [PUT TIME HERE] [AM OR PM] OR SOONER IF CONDITIONS CHANGE. && WVC075-131431- /O.NEW.KRLX.FL.W.0012.110413T1005Z-110413T1943Z/ /MRLW2.1.ER.110413T1005Z.110413T1200Z.110413T1343Z.UU/ 1031 PM EDT TUE APR 12 2011 THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A * FLOOD WARNING FOR THE GREENBRIER RIVER AT MARLINTON. * FROM LATE TONIGHT TO EARLY WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 10:24 PM TUESDAY THE STAGE WAS 5.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10 FEET IN THE TOWN OF MARLINTON. * FORECAST...RISE QUICKLY TO A CREST BETWEEN 10 AND 11 FEET BY DAWN ON WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MORNING WEDNESDAY . * AT STAGES NEAR 10 FEET...LOW AREAS ALONG THE RIVER ARE FLOODED. 1ST & 2ND STREETS START TO FLOOD. $$
4 follow-up statements
978 WGUS81 KRLX 130634 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 234 AM EDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...GREENBRIER RIVER. AT MARLINTON... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...POCAHONTAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND 10 AM OR SOONER IF CONDITIONS CHANGE. && WVC075-131234- /O.CON.KRLX.FL.W.0012.110413T0628Z-110413T1943Z/ /MRLW2.1.ER.110413T0451Z.110413T0800Z.110413T1414Z.UU/ 234 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE GREENBRIER RIVER AT MARLINTON. * AT 1:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS MORNING. * AT STAGES NEAR 12.0 FEET...SECTIONS OF 1ST, 2ND AND 3RD AVENUES IN MARLINTON ARE FLOODED. SECTIONS OF CAMPBELLTOWN START TO FLOOD. $$
356 WGUS81 KRLX 130818 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 418 AM EDT WED APR 13 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...GREENBRIER RIVER. AT MARLINTON... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...POCAHONTAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND 10 AM OR SOONER IF CONDITIONS CHANGE. && WVC075-131418- /O.CON.KRLX.FL.W.0012.000000T0000Z-110413T1943Z/ /MRLW2.1.ER.110413T0451Z.110413T1200Z.110413T1414Z.UU/ 418 AM EDT WED APR 13 2011 THE FLOOD WARNING CONTINUES FOR THE GREENBRIER RIVER AT MARLINTON. * AT 4:00 AM WEDNESDAY THE STAGE WAS 10.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WAS JUST COMING OFF A 10.7 FOOT CREST...AND WILL FALL BELOW FLOOD STAGE BY ABOUT 9 AM THIS MORNING. * AT STAGES NEAR 12.0 FEET...SECTIONS OF 1ST, 2ND AND 3RD AVENUES IN MARLINTON ARE FLOODED. SECTIONS OF CAMPBELLTOWN START TO FLOOD. $$ TRM
190 WGUS81 KRLX 131019 FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 619 AM EDT WED APR 13 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREENBRIER RIVER. AT MARLINTON... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...POCAHONTAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. THE NEXT STATEMENT WILL BE ISSUED AROUND [PUT TIME HERE] [AM OR PM] OR SOONER IF CONDITIONS CHANGE. && WVC075-131049- /O.CAN.KRLX.FL.W.0012.000000T0000Z-110413T1943Z/ /MRLW2.1.ER.110413T0451Z.110413T0630Z.110413T0920Z.UU/ 619 AM EDT WED APR 13 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREENBRIER RIVER AT MARLINTON. * AT 6:00 AM WEDNESDAY THE STAGE WAS 9.7 FEET. * FELL BELOW FLOOD STAGE AT 5:20 AM WEDNESDAY. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.9 FEET BY THURSDAY MORNING. * AT STAGES NEAR 10.0 FEET...LOW AREAS ALONG THE RIVER ARE FLOODED. 1ST & 2ND STREETS START TO FLOOD. $$ TRM
209 WGUS81 KRLX 131024 CCA FLSRLX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 624 AM EDT WED APR 13 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS... GREENBRIER RIVER. AT MARLINTON... AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...POCAHONTAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND AND DON'T DROWN. DO NOT DRIVE INTO AREAS WHERE WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS TRY CROSSING FLOODED ROADS. PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. && WVC075-131049- /O.CAN.KRLX.FL.W.0012.000000T0000Z-110413T1943Z/ /MRLW2.1.ER.110413T0451Z.110413T0630Z.110413T0920Z.UU/ 624 AM EDT WED APR 13 2011 THE FLOOD WARNING IS CANCELLED FOR THE GREENBRIER RIVER AT MARLINTON. * AT 6:00 AM WEDNESDAY THE STAGE WAS 9.7 FEET. * FELL BELOW FLOOD STAGE AT 5:20 AM WEDNESDAY. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.9 FEET BY THURSDAY MORNING. * AT STAGES NEAR 10.0 FEET...LOW AREAS ALONG THE RIVER ARE FLOODED. 1ST & 2ND STREETS START TO FLOOD. $$ TRM
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Apr 12, 10:11 PM EDT, 20 minutes earlier.
Area forecast discussion, Apr 12, 10:11 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 1011 PM EDT TUE APR 12 2011 .SYNOPSIS... UPPER LEVEL LOW MOVES OUT TONIGHT. BRIEF HIGH PRESSURE WEDNESDAY AND THURSDAY. ANOTHER LOW AND FRONTAL SYSTEM AFFECTS THE AREA FRIDAY INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... UPPER LOW TRUDGING EASTWARD...AND IS NOW CROSSING THE MOUNTAINS. HAVE DROPPED FLOOD WATCH WITH DEPARTURE OF HEAVIER SHOWERS OFF TO THE EAST...WITH WEAKENING ALSO DUE TO LOSS OF SURFACE HEATING. SMALL STREAM ISSUES HAVE COME TO AN END...BUT WE ARE NOW MONITORING STRONG RISES ON A FEW RIVERS INCLUDING THE GREENBRIER...THE TYGART...AND THE HOCKING. FLOOD WARNING ALSO CONTINUES AT GRAYSON ON THE LITTLE SANDY. ALLOW POPS TO SLOWLY DROP OFF WITH DEPARTURE OF UPPER LOW...AND ALSO MAINTAINED DRIZZLE MENTION WITH MOISTURE BECOMING INCREASINGLY SHALLOW. ALSO REDUCED UPSLOPE POPS A BIT INTO WEDNESDAY. CLEARING EDGING INTO THE WESTERN COUNTIES OVERNIGHT MAY ALLOW FOG TO FORM LATE NEAR THE OHIO RIVER. MINOR CHANGES TO TEMPS OVERNIGHT. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WRAP AROUND MOISTURE EXITS THE NORTHEAST MOUNTAINS WEDNESDAY KEEPING CATEGORICAL POPS OVER HIGHER ELEVATIONS...CONTINUING TO DRY FROM WEST TO EAST. KEPT POPS AND WEATHER WITH SOME DRIZZLE. A BRIEF HIGH PRESSURE PROVIDES CLEARING SPREADING FROM WEST TO EAST WEDNESDAY AFTERNOON AND NIGHT. CALM FLOW AND CLEARING...PLUS ABUNDANT GROUND MOISTURE...EXPECT FOG DEVELOPING OVERNIGHT INTO THURSDAY MORNING MAINLY RIVER VALLEYS AND AREAS THAT RECEIVED RAINFALL. NEXT LOW PRESSURE SYSTEM ARRIVES LATE FRIDAY. THERE ARE TIMING DIFFERENCES WITH THE ONSET OF PCPN AMONG MODELS. ATTM...THE SREF IS THE FASTER WITH PCPN ALONG SOUTHEAST OH BY FRI 18Z...FOLLOWED BY THE GFS AND ECMWF BY SAT 00Z...AND LAST THE NAM INTO 06Z OR BEYOND. THEREFORE...KEPT PREVIOUS THINKING TWEAKING THE HIGHEST POPS TOWARD THE GFS AND ECMWF TIMING. SEVERE NOR WATER THREAT ARE NOT EXPECTED WITH THIS SPRING SYSTEM. VALLEYS SHOULD DECOUPLE WED NIGHT AND EVEN THU NIGHT UNDER CLEAR SKIES...AND MORNING RIVER VALLEY FOG. SOME UPSLOPE COOLING OVER EASTERN MOUNTAINS AND DOWNSLOPE WARMING OVER PORTIONS OF THE LOWLANDS UNDER EASTERN FLOW PROMPTED A TWEAK IN TEMPS THU NIGHT. USED A BLEND OF NAM/GMOS CONSENSUS GUIDANCE. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... LARGE LOW PRESSURE SYSTEM WILL APPROACH THE AREA FRIDAY NIGHT... RESULTING IN A GOOD CHANCE OF PRECIPITATION. FOR THE SATURDAY THROUGH TUESDAY TIME PERIOD...GENERALLY USED HPC GUIDANCE. THE LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT...DRAGGING A COLD FRONT ACROSS THE AREA. HIGH PRESSURE THEN BUILDS IN SUNDAY...BEFORE A COLD FRONT PUSHES SOUTHEAST AND BECOMES STATIONARY ACROSS THE AREA BY TUESDAY. TWEAKED HPC TEMPS TO BETTER MATCH UP WITH THE NEIGHBORS. && .AVIATION /02Z WEDNESDAY THROUGH SUNDAY/... EXPECT CONDITIONS TO FLOP BETWEEN MVFR AND IFR THROUGH THE NIGHT AS UPPER LOW PULLS AWAY BUT WITH LINGERING LOW LEVEL MOISTURE. RAIN SHOWERS WILL CONTINUE ACROSS EASTERN WEST VIRGINIA THROUGH MUCH OF THE NIGHT...WITH DRIZZLE TO THE WEST. WITH UPSLOPE CONDITIONS...BKW WILL ALSO SEE A PERIOD OF LIFR CIG/VIS. SKIES COULD CLEAR SOMEWHAT BY 12Z CLOSE TO THE OHIO RIVER. MAY THEN SEE A BRIEF PERIOD OF VALLEY FOG IN PLACES LIKE HTS. SLOWLY IMPROVING CONDITIONS AFTER 12Z WITH CLOUDS BREAKING. NORTHERN WEST VIRGINIA AREAS...LIKE CKB/EKN...WILL BE THE LAST TO ACHEIVE VFR DURING THE AFTERNOON. SLOW IMPROVEMENT TOMORROW...WITH MOST PLACES SCT OUT BY 18Z...SAVE FOR NORTHERN MTN COUNTIES. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY... FORECAST CONFIDENCE: MEDIUM. ALTERNATE SCENARIOS: TIMING OF RISING CIGS WEDNESDAY COULD VARY FROM CURRENT FORECAST. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE WED 04/13/11 UTC 1HRLY 00 01 02 03 04 05 06 07 08 09 10 11 EDT 1HRLY 20 21 22 23 00 01 02 03 04 05 06 07 CRW CONSISTENCY L L L L L L L L L M H H HTS CONSISTENCY M M H H M H H H H M M M BKW CONSISTENCY L L L M M L L L L L M H EKN CONSISTENCY M M M M M M M M M M M M PKB CONSISTENCY M M M M M M M M M M H H CKB CONSISTENCY M M M M M M M M M M M M AFTER 00Z THURSDAY... IFR POSSIBLE IN SHOWERS AND DRIZZLE IN THE MOUNTAINS THROUGH WEDNESDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JSH/ARJ/30 NEAR TERM...CL SHORT TERM...ARJ LONG TERM...JSH AVIATION...CL
Hazardous weather outlook, Apr 12, 3:21 PM EDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 321 PM EDT TUE APR 12 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 038>040-046-047-131930- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-WAYNE-CABELL-MASON-WOOD-PLEASANTS-TYLER-LINCOLN- PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN- BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 321 PM EDT TUE APR 12 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. VAZ003-004-WVZ033>037-131930- DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 321 PM EDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Apr 12, 7:25 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
725 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM FLOOD 1 S DAILEY 38.78N 79.90W
04/12/2011 RANDOLPH WV 911 CALL CENTER
RESIDENT HAD WATER IN BASEMENT IN VALLEY BEND
&&
EVENT NUMBER RLX1100445
ARBSpecial weather statement, Apr 12, 7:25 PM EDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 725 PM EDT TUE APR 12 2011 OHZ075-130230- ATHENS- INCLUDING THE CITY OF...ATHENS 725 PM EDT TUE APR 12 2011 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE...CONCERNING THE HOCKING RIVER. IN THE AFTERMATH OF THE RAIN MONDAY NIGHT INTO TUESDAY MORNING... A STRONG RISE IS OCCURRING ON THE HOCKING RIVER THROUGH ATHENS COUNTY. AROUND 7 PM TUESDAY...THE RIVER LEVEL WAS BETWEEN 14 AND 15 FEET IN THE CITY OF ATHENS. THAT WAS ABOUT AN 8 FOOT VERTICAL RISE DURING THE DAYLIGHT HOURS. A CREST OF 16 TO 17 FEET IS EXPECTED DURING WEDNESDAY MORNING. FLOOD STAGE IS 20 FEET. THE RIVER LEVEL SHOULD THEN RECEDE LATE WEDNESDAY INTO THURSDAY. SO...NO RIVER FLOODING IS FORECAST. YET...BE EXTRA CAREFUL ALONG THIS SWOLLEN WATERWAY. RIVER BANKS MAY BE SLIPPERY OR UNSTABLE. KTB
Local storm report, Apr 12, 7:34 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
734 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLOOD BEVERLY 38.83N 79.87W
04/12/2011 RANDOLPH WV 911 CALL CENTER
WATER OVER RTE 219 IN BEVERLY
&&
EVENT NUMBER RLX1100446
ARBLocal storm report, Apr 12, 7:39 PM EDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
739 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLOOD 5 SE ELKINS 38.87N 79.79W
04/12/2011 RANDOLPH WV 911 CALL CENTER
WATER OVER CHENOWETH CREEK RD.
&&
EVENT NUMBER RLX1100447
ARBLocal storm report, Apr 12, 7:41 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
741 PM EDT TUE APR 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM FLOOD ELKINS 38.93N 79.85W
04/12/2011 RANDOLPH WV 911 CALL CENTER
8 TO 10 INCHES OF WATER REPORTED ON THE ROAD AT 10TH ST
AND S. DAVIS AVE
&&
EVENT NUMBER RLX1100448
ARBNearby
River Flood Warnings in West Virginia, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.